TY - JOUR T1 - Fast Algorithm Based on TT-M FE Method for Allen-Cahn Equation AU - Wang , Danxia AU - Du , Qingqing AU - Meng , Lingxiong AU - Jia , Hongen JO - East Asian Journal on Applied Mathematics VL - 2 SP - 316 EP - 337 PY - 2020 DA - 2020/04 SN - 10 DO - http://doi.org/10.4208/eajam.260119.220719 UR - https://global-sci.org/intro/article_detail/eajam/16129.html KW - Fast algorithm, time two-mesh finite element method, Allen-Cahn equation, stability, convergence. AB -

A fast time two-mesh finite element algorithm using coarse and fine meshes is applied to the nonlinear Allen-Cahn equation. The stability and convergence of the method are studied and detailed error estimates are provided. Numerical examples confirm the theoretical results. Traditional Galerkin finite element and time two-mesh finite element methods are compared with respect to CPU time, accuracy and coarsening processing. Numerical experiments show the efficiency and effectiveness of the fast algorithm proposed.